# SDR ABXA9800156

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 99234359
- Condition: Cracked
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ATTACH BRACKET CRACKED AT TOP EDGE OF TRAPEZOIDAL PANEL IN LEFT WHEEL WELL.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
